# SDR UALA2011091605019

- Difficulty date: September 15, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,652 hours, 11,390 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2062
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AND R REV ISLN VAL STATUS MSG.  REPLACED ACFT MAIN BATTERY, ALL TESTS NORMAL.
